# SDR GTIA2015063001588

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 19,622 hours, 9,067 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK 24B DROPPED.  PACKED & STOWED MASK AT 24LT.  NO DEFECTS NOTED OF PANEL. PERFORMED OPS CHECK OF MANUAL MASK RELEASE.  TEST GOOD IAW MM 35-21-43-550-801-A & 35-23-00-710-001-A.
